# SDR HEEA088415

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,507 hours
- Engine: Allsn 250C30S
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START. IGNITER TO BE SENT TO VENDOR FOR REPAIR.
